MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REACTIVE IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC REACTIVE IMPLANT; DENTAL IMPLANT
Catalog Number 754713
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Wound Dehiscence (1154); Failure of Implant (1924); Unspecified Infection (1930); Pain (1994)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant failure modes, failure/ loss of osseo-integration and lack of primary stability are not product related and rather are attributed to patient contraindications, conditions, or clinician error in surgical protocol.No product investigation or corrective actions required.Complaints will continue to be trended.
 
Event or Problem Description
Per complaint (b)(4), after clinical procedure, patient experienced lack of primary stability.

Brand Name
REACTIVE IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
marcos gutierrez
3050 east hillcrest drive
thousand oaks, CA 91362
8184443315
MDR Report Key16079324
Report Number3001617766-2022-06278
Device Sequence Number6093099
Product Code DZE
UDI-Device Identifier10841307103714
UDI-Public10841307103714
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K080713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2026
Device Catalogue Number754713
Device Lot Number183366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2022
Initial Report FDA Received Date12/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight100 KG